About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 730804, 13 pages
http://dx.doi.org/10.1155/2012/730804
Research Article

The Numerical Solution of the Bitsadze-Samarskii Nonlocal Boundary Value Problems with the Dirichlet-Neumann Condition

1Department of Mathematics, Fatih University, 34500 Istanbul, Turkey
2Department of Mathematics, International Turkmen-Turkish University, 74400 Ashgabat, Turkmenistan
3Department of Mathematics, Uludag University, 16059 Bursa, Turkey

Received 19 March 2012; Accepted 1 May 2012

Academic Editor: Valery Covachev

Copyright © 2012 Allaberen Ashyralyev and Elif Ozturk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Agmon, Lectures on Elliptic Boundary Value Problems, D. Van Nostrand, London, UK, 1965. View at Zentralblatt MATH
  2. S. G. Krein, Linear Differential Equations in Banach Space, Nauka, Moscow, Russia, 1966.
  3. A. L. Skubachevskii, Elliptic Functional-Differential Equations and Applications, vol. 91 of Operator Theory: Advances and Applications, Birkhäuser, Basel, Switzerland, 1997. View at Zentralblatt MATH
  4. A. V. Bitsadze and A. A. Samarskiĭ, “Some elementary generalizations of linear elliptic boundary value problems,” Doklady Akademii Nauk SSSR, vol. 185, pp. 739–740, 1969.
  5. P. E. Sobolevskii, “Well-posedness of difference elliptic equation,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 28, no. suppl., pp. 337–382, 1996. View at Zentralblatt MATH
  6. A. Ashyralyev, “Well-posed solvability of the boundary value problem for difference equations of elliptic type,” Nonlinear Analysis. Theory, Methods & Applications, vol. 24, no. 2, pp. 251–256, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Ashyralyev and P. E. Sobolevskii, New Difference Schemes for Partial Differential Equations, vol. 148 of Operator Theory: Advances and Applications, Birkhäuser, Basel, Switzerland, 2004. View at Publisher · View at Google Scholar
  8. S. Agmon, A. Douglis, and L. Nirenberg, “Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions—II,” Communications on Pure and Applied Mathematics, vol. 17, pp. 35–92, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. G. Berikelashvili, “On a nonlocal boundary-value problem for two-dimensional elliptic equation,” Computational Methods in Applied Mathematics, vol. 3, no. 1, pp. 35–44, 2003. View at Zentralblatt MATH
  10. D. G. Gordeziani, “On a method of resolution of Bitsadze-Samarskii boundary value problem,” Abstracts of Reports of Institute of Applied Mathematics, Tbilisi State University, vol. 2, pp. 38–40, 1970.
  11. D. V. Kapanadze, “On a nonlocal Bitsadze-Samarskiĭ boundary value problem,” Differentsial'nye Uravneniya, vol. 23, no. 3, pp. 543–545, 1987.
  12. V. A. Il'in and E. I. Moiseev, “A two-dimensional nonlocal boundary value problem for the Poisson operator in the differential and the difference interpretation,” Matematicheskoe Modelirovanie, vol. 2, no. 8, pp. 139–156, 1990.
  13. A. Ashyralyev, “A note on the Bitsadze-Samarskii type nonlocal boundary value problem in a Banach space,” Journal of Mathematical Analysis and Applications, vol. 344, no. 1, pp. 557–573, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. A. P. Soldatov, “A problem of Bitsadze-Samarskiĭ type for second-order elliptic systems on the plane,” Rossiĭskaya Akademiya Nauk. Doklady Akademii Nauk, vol. 410, no. 5, pp. 607–611, 2006.
  15. R. P. Agarwal, D. O'Regan, and V. B. Shakhmurov, “B-separable boundary value problems in Banach-valued function spaces,” Applied Mathematics and Computation, vol. 210, no. 1, pp. 48–63, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. V. Shakhmurov, “Linear and nonlinear abstract equations with parameters,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 8, pp. 2383–2397, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. A. A. Dosiev and B. S. Ashirov, “On a numerical solution of a multipoint problem for a second-order ordinary differential equation with singular coefficients,” in Approximate Methods for Solving Operator Equations, pp. 41–46, Bakinskii Gosudarstvennogo Universiteta, Baku, Azerbaijan, 1991.
  18. A. Ashyralyev, “Nonlocal boundary-value problems for abstract elliptic equations: well-posedness in Bochner spaces,” AIP Conference Proceedings, vol. 1309, pp. 66–85, 2010.
  19. M. P. Sapagovas, “A difference method of increased order of accuracy for the Poisson equation with nonlocal conditions,” Differentsial'nye Uravneniya, vol. 44, no. 7, pp. 988–998, 2008. View at Publisher · View at Google Scholar
  20. A. Ashyralyev, C. Cuevas, and S. Piskarev, “On well-posedness of difference schemes for abstract elliptic problems in Lp([0,1,E]) spaces,” Numerical Functional Analysis and Optimization, vol. 29, no. 1-2, pp. 43–65, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. A. Ashyralyev, “Well-posedness of the difference schemes for elliptic equations in Cτβ,γ(E) spaces,” Applied Mathematics Letters, vol. 22, no. 3, pp. 390–395, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. P. E. Sobolevskii, Difference Methods for the Approximate Solution of Differential Equations, Voronezh State University Press, Voronezh, Russia, 1975.